# SDR DALA2022121908210

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 93,442 hours, 24,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARM LIGHT DID NOT EXTINGUISH WHEN DISARMED. CLEANED & OPERATED GIRT BAR MECHANISM IAW AMM 52-11. OPS CHECKED NORMAL.
